MathSciNet Relay Station
MathSciNet bibliographic data
MR2790488 62J02 (62F12 62G30)
Savich, Ī. M. Consistency of quantile estimators in regression models with long-range dependent noise. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 82 (2010), 128--136; translation in Theory Probab. Math. Statist. No. 82 (2010), 129–138
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement